# SDR ASAA1058315

- Difficulty date: September 30, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 9,649 hours, 3,089 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DELTA P POPPED.  ACCOMPLISHED NR 1 IDG ENGINE DPI FAULT ISOLATION REF FIM 24 11 00 810 803.  REMOVED AND REPLACED NR 1 ENGINE IDG SCAVENGE AND CHARGE FILTERS REF AMM 24 11 41 200 801 AND T/C 78424000 RESET DPI DECAL TO 2 AND RESET DPI RED BUTTON LEAK CHECK GOOD NO DISCREPANCIES NOTED.
